# SDR WRLA98082

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Disagree Light
- Condition: Illuminated
- Location: Le Slats
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, FLIGHT CREW NOTED SLAT DISAGREE LIGHT.  FLIGHT CREW ELECTED TO DISCONTINUE TAKEOFF (MAX SPEED ATTAINED 140 KNOTS) AND RETURN TO DEPARTURE GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO DEPARTURE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE PERSONNEL PERFORMED SLAT RETRACTION AND EXTENSION CHECKS WITH NO FAULTS NOTED.  PERFORMED CHECK ON ALL PROXIMITY TARGETS WITH NO FAULTS NOTED.  MAINTENANCE PERSONNEL WERE UNABLE TO DUPLICATE FAULT.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
